# SDR USAA2014110300010

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 2565 · Escape Slide
- Part: Relay
- Part number: 101672001BT
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SQUIB TEST NR 1 FAILS INTERMITTENTLY.  R & R RELAY IN M1 TIME DELAY MODULE M1135.
